The FDA has announced a voluntary recall of the “sexual health” (ie, erectile dysfunction) dietary supplement ACTRA-Sx 500 due to “adulteration” with the active compound from Viagra, sildenafil citrate. This is yet another recall of a “dietary supplement” that happens to be adulterated with a pharmaceutical that has been proven to treat the condition the supplement claims to address. This might make the supplement “work”, but it poses a real hazard to customers who are not permitted to know what they are taking. Continue reading
what are you looking for?
- RT @easternblot: When you're at a #mozfest session and your sister's blog post is part of the presentation... https://t.co/K93YgvxSsd 1 month ago
- RT @easternblot: Just tweeting this @finchandpea link because there's a relevant session coming up at #mozfest about geeky travel. https:/… 1 month ago
- RT @artologica: Always a good idea to have a science scarf on hand in case of technical difficulties! etsy.com/shop/artologic… https://t.co/… 1 month ago
- RT @esargent184: Projector died during my plankton lecture so I literally walked around the room pointing to my @artologica scarf saying "t… 1 month ago
- RT @artologica: Shout-out to Megan Jones's Sloths are Bad at Things #InternationalSlothDay https://t.co/kV6Pthc3s1 1 month ago